# SDR ASAA2022102240422

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 3,022 hours, 858 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632160643
- Part serial: 2652
- Condition: Inoperative
- Location: #2 Engine
- Part time: 2,191 hours, 636 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER BLEED#2 LIGHT ILLUMINATED DURING DESCENT INTO KEWR. GROUNDED - YES. PERFORMED OMF INTERROGATION,TEST REVEALED #2 ENG PRSOV VALVE FAILED CLOSED, REMOVED AND REPLACED #2 ENG PRSOV IAW B737-9 AMM 36-11-04, OPS CK, LEAK CK GOOD, MAINT LIGHT NO LONGER PRESENT.
